MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFC*SIGMA TC3 FEM RT SZ2.5; KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910  PFC*SIGMA TC3 FEM RT SZ2.5; KNEE FEMORAL
Catalog Number 960092
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for patellar clunk.Event is serious and is considered moderate.Event is possibly related to both device and procedure.Arthroscopy performed, event is considered resolved.Doi: (b)(6) 2017.Doe: (b)(6) 2018; (right knee).
 
Additional Manufacturer Narrative
Investigation summary no device associated with this report was received for examination.Depuy considers the investigation closed at this time.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7276356
Report Number1818910-2018-53522
Device Sequence Number1328784
Product Code JWH
UDI-Device Identifier10603295232599
UDI-Public10603295232599
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number960092
Device Lot NumberH48846
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight71